Items where School is "School of Mathematics

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Status | No Grouping
Jump to: E | H | K | M | S
Number of items: 10.

E

Evans, David (1987) Infinite permutation groups and minimal sets. The Quarterly Journal of Mathematics, 38 (2). pp. 461-471. ISSN 1464-3847

Evans, David (1987) A note on automorphism groups of countably infinite structures. Archiv der Mathematik, 49. pp. 479-483.

H

Hindmarsh, R. C. A., Morland, L. W., Boulton, G. S. and Hutter, K. (1987) The unsteady plane flow of ice-sheets: A parabolic problem with two moving boundaries. Geophysical & Astrophysical Fluid Dynamics, 39 (3). pp. 183-225. ISSN 0309-1929

K

Key, Jennifer D. and Siemons, Johannes (1987) Regular sets and geometric groups. Results in Mathematics, 11 (1). pp. 97-116. ISSN 1422-6383

Korobkin, A. A. (1987) Asymptotic analysis of the unsteady problem of waves in a two-layer flow. Fluid Dynamics, 22 (6). pp. 893-901. ISSN 0015-4628

Korobkin, A.A. (1987) Linearized approximation in problem of internal waves on current. Dinamika Sploshnoi Sredy, 81. p. 12.

M

Morland, Leslie (1987) Plane and radial ice shelf flow with prescribed temperature profile. Proceedings of Workshop on The Dynamics of the West Antarctic Ice Sheet.

Morland, Leslie (1987) Unconfined ice shelf flow. Proceedings of Workshop on The Dynamics of the West Antarctic Ice Sheet. pp. 99-116.

S

Siemons, Johannes (1987) Spectra of incidence structures, Proceedings of the 29th Mid-West Symposium on Circuits and Systems. In: Proceedings of the 29th Mid-West Symposium on Circuits and Systems. North Holland, pp. 976-979.

Siemons, Johannes and Key, Jennifer D. (1987) On the k-closure of finite linear groups. Boll. Un. Mat. Ital. B (7), 1 (1). pp. 31-55.

This list was generated on Tue Oct 26 11:12:21 2021 BST.